# SDR SWAA2023010386783

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 57,490 hours, 34,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT INOP. FO SIDE.   FO SIDE OVERWING EMERGENCY EXIT LIGHT OPS CHECKED GOOD PER AMM 33-51-01.
